International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 163-172
On the solution of reaction-diffusion equations with double diffusivity
Department of Mathematics and Statistics, The University of Calgary, Calgary TIN 1N4, Alberta, Canada
Received 9 September 1985; Revised 28 March 1986
Copyright © 1987 B. D. Aggarwala and C. Nasim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, solution of a pair of Coupled Partial Differential equations is derived. These equations arise in the solution of problems of flow of homogeneous liquids in fissured rocks and heat conduction involving two temperatures. These equations have been considered by Hill and Aifantis, but the technique we use appears to be simpler and more direct, and some new results are derived. Also, discussion about the propagation of initial discontinuities is given and illustrated with graphs of some special cases.